The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (286 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 1, 2001, pp. 131–154
DOI: 10.4171/ZAA/1007

Published online: 2001-03-31

Boundary Integral Operators for Plate Bending in Domains with Corners

Gunther Schmidt[1]

(1) Weierstrass Institut für Angewandte Analysis und Stochastik, Berlin, Germany

The paper studies boundary integral operators of the bi-Laplacian on piecewise smooth curves with corners and describes their mapping properties in the trace spaces of variational solutions of the biharmonic equation. We formulate a direct integral equation method for solving interior and exterior mixed boundary value problems on non-smooth plane domains, analyze the solvability of the corresponding systems of integral equations and prove their strong ellipticity.

Keywords: Biharmonic equation, plate bending, non-smooth curves, boundary integral operators, boundary integral equations

Schmidt Gunther: Boundary Integral Operators for Plate Bending in Domains with Corners. Z. Anal. Anwend. 20 (2001), 131-154. doi: 10.4171/ZAA/1007